# SDR MASA200700262

- Difficulty date: May 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 14,951 hours, 15,281 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1018 HNL - INFANT LIFE VEST WAS MISSING.  MX INSTALLED A NEW LIFE VEST.
